# SDR KCSA201809271230

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26408
- Aircraft time: 78,844 hours, 14,012 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR FAILS OPS CHECK.
